Please use this identifier to cite or link to this item:
Title: Drazin invertibility for matrices over an arbitrary ring
Authors: Puystjens, R. 
Gouveia, M. C. 
Keywords: Drazin invertibility; Group invertibility; Companion matrix
Issue Date: 2004
Citation: Linear Algebra and its Applications. 385:(2004) 105-116
Abstract: Characterizations are given for existence of the Drazin inverse of a matrix over an arbitrary ring. Moreover, the Drazin inverse of a product PAQ for which there exist a P' and Q' such that P'PA=A=AQQ' can be characterized and computed. This generalizes recent results obtained for the group inverse of such products.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file50350850af8e40e096fd9a394d4ba38b.pdf190.25 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Oct 22, 2020


checked on Oct 22, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.